# SDR SWIA200312067

- Difficulty date: April 24, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Aircraft time: 22,338 hours, 31,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BEHIND CAPTAIN'S DV WINDOW CUTOUT CRACKED.  DISCOVERED DURING C-CHECK.  REPLACED BRACKET IAW SRM 120 51-10-02.
